# SDR SWIA202163959

- Difficulty date: November 17, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OTBD GROUND SPOILER - WING STRUCTURE IMMEDIATELY OTBD OF CENTER DOOR HINGE DAMAGED FROM IMPACT     (C-CHECK RO 1/19/2022)    REPAIRED IMPACT DAMAGE ON L/H OTBD GROUND SPOILER - WING STRUCTURE IMMEDIATELY OTBD OF CENTER DOOR HINGE REF REO 690-57-51-242 REV--, DATED 2021-12-08. SEE CONTINUATION FOR DETAILS.  / COMPLIED WITH TASK 51-900-1002-SKY
